Free Shipping!
Free Shipping!

Advil Liqui-Gels Ibuprofen 200 mg Pain and Fever Reducer 160 Capsules

$14.44 $25.24 43%

Advil Liqui-Gels Ibuprofen Capsules – Pain & Fever Reliever 200 MG

The Advil Liqui-Gels Ibuprofen Capsules helps to relieve pain and reduce fevers, containing 200 mg of liquid filled ibuprofen gel caps. Its’ packaging is perfectly sized for placing in the medicine cabinet, or taking with you while traveling.

  • Brand: Advil
  • 160 Liquid filled gel capsules
  • Fever reducer aid
  • Pain reliever medicine
  • NSAID
  • Solubilized Ibuprofen Capsules
  • Each capsule contains 20mg of potassium

Free Shipping from Las Vegas, NV

All products we sell are new, unopened, and authentic. Please note that we do not have any contractual relationship with the manufacturer of this product, which is why we are able to sell this product at such a great price as we aren't bound by the manufacturer’s minimum pricing requirements and have no other obligations to the manufacturer with regard to the product offered.

Match it with

No match it with found